# SDR R61A2021040600318

- Difficulty date: April 1, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 34,617 hours, 26,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1635
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 14,603 hours, 9,907 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE PARTIALLY DEPLOYED DUE TO BROKEN FLEXBALL CABLE. R&R R2 DOOR SLIDE IAW AMM 25-65-01.
